# SDR IXXA2024100902

- Difficulty date: October 9, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N331AZ
- Make and model: Boeing 767319
- Aircraft serial: 24875
- Aircraft time: 111,163 hours, 25,197 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Web
- Part number: 451T260318
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLC FLOOR WEB CORRSION STA 566-588 LBL17-23
